# SDR SWIA2019122647111

- Difficulty date: November 26, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 42,794 hours, 36,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Pressure Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE FLOOR SILL ANGLE HAS MULTIPLE AREAS OF CORROSION.  BLENDED OUT CORROSION ON L/H FLOOR SILL ANGLE AND REPLACED FASTENERS A REQUIRED IAW REO.  ALL CHECKED GOOD
